Vol 17 No 5 (2012)

Published: 2012-11-01

Articles

Periodic waves in microstructured solids and inverse problems

Ivan Sertakov, Jaan Janno
Abstract 237 | PDF Downloads 137 | DOI

Page 599-617

Dual equation and inverse problem for an indefinite Sturm–Liouville problem with m turning points of even order

Hamidreza Marasi, Aliasghar Jodayree Akbarfam
Abstract 234 | PDF Downloads 125 | DOI

Page 618-629

Classical solution of the cauchy problem for Biwave equation: application of fourier transform

Victor Korzyuk, Nguyen Van Vinh, Nguyen Tuan Minh
Abstract 273 | PDF Downloads 137 | DOI

Page 630-641

On the action of a semi-Markov process on a system of differential equations

Mario Annunziato
Abstract 258 | PDF Downloads 147 | DOI

Page 650-672

Joint universality of Dirichlet L-functions and periodic Hurwitz zeta-functions

Kęstutis Janulis, Antanas Laurinčikas, Renata Macaitienė, Darius Šiaučiūnas
Abstract 242 | PDF Downloads 133 | DOI

Page 673-685

Product quasi-interpolation in logarithmically singular integral equations

Eero Vainikko, Gennadi Vainikko
Abstract 248 | PDF Downloads 133 | DOI

Page 696-714

Periodic orbits near equilibria via averaging theory of second order

Luis Barreira, Jaume Llibre, Claudia Valls
Abstract 289 | PDF Downloads 140 | DOI

Page 715-731

Comparison of adaptive meshes for a singularly perturbed reaction–diffusion problem

Andrej Bugajev, Raimondas Čiegis
Abstract 245 | PDF Downloads 137 | DOI

Page 732-748